# SDR QXEA2025111400342

- Difficulty date: November 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 4,118 hours, 3,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE FLIGHT WALKAROUND, CREW REPORTS HYD LINES SUPPORT BLOCK CLAMP IS DETERIORATED. (LH WHEEL WELL). REMOVED FROM SERVICE. INSPECTED BLOCK CLAMP, (P/N # 170-09131-901, IPC REF 29-10-15-41, ITEM 300) FOUND TO BE SATURATED WITH FUEL. FOUND FUEL SEEP. REF TANK TIGERS W/O # TT02585 FOR FUEL PANELS 143AL , 521AB AND 521BB OPEN UP SURVEYED AREAS OK TO CLOSE 143AL 521AB AND 521BB REF ATTACHED TANK TIGERS W/O TT02585 FOR FUEL SEEP REPAIR AND PANEL INSTALL NO LEAKS NOTED.REPLACED HYDRAULICS LINE SUPPORT BLOCK CLAMP REF W/O 357688 N/R-00004 FOR WORK PERFORMED. RETURNED TO SERVICE.
